Kolanapin Withdrawal Is Killing Me - Anxiety Support

Anxiety Support
45,129 members45,987 posts

Kolanapin Withdrawal Is Killing Me

paruxhr
paruxhr

Hello I'm 31 male 165lb

Was on a low dose of .25mg for 3 months while my Dr was switching me from escitalopram to setraline.

Then he told me to start getting off the kolanapin since I didn't need it. I said ok. Keep in mind my dose is small 0.25 twice a day.

He had me lower my evening dose by half. So instead of taking half a pill I took a quarter 0.125mg after 2 days I started to feel terrible. Shakes in the morning when u wake up. No appetite. Nausea. Weakness. Overall feeling shitty. I did some research and it looked like withdrawal symptoms of kolanapin. This terrible feeling lasted for about 2 weeks. Until my body got used to the lower dose. So I stayed with that dose for 2 more weeks so my body could adjust. Now he told me to drop my morning dose to match the evening 0.125 and again after two days on this dose I got withdrawal symptoms again but even worse then before. I'm constantly stressed out all day. I feel weak like I'm going to pass out any second. No appetite.

Is this normal for such strong withdrawal symptoms on such a low dose!?? I read that getting off is gonna be hard but this is almost unbearable. I can hardly go into work cuz I feel so bad.

Should I slow the taper down over a longer period of time?

4 Replies
oldestnewest

You can do it slower if you feel it would help. I have taken escitalopram it was the worst medicine ever then went back to sertraline the only med that works. I went through so much anxiety until the sertraline kicked in it was horrible. So I understand that feeling. When I started back on the sertraline I did that slowly also.

Good Luck!!

Speak to your md. Tell them about work. You need to be at work and can barely function.

Two weeks may not be long enough to taper down. Weaning off this type of med shouldn't be a sprint, it should be a marathon. Getting off is the goal, how fast you get there is individual.

How are you feeling now? I was quickly put on Escitalopram after a long time on Paroxetine and felt like I was losing my mind, and had bad stomach problems, palpitations etc.

Have you considered it maybe the change in the anti depressants or the withdrawal of the Escitalopram?

It is really confusing what is causing what, I've been through it and it is traumatic.

Good luck.

It's the klonapin withdrawal not the setraline

You may also like...